# SDR DHL9970315C

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19010
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Plate
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, MAIN CARGO DOOR INTERIOR LOWER PLATE COVER FWD TO AFT SECTION HAS SEVERAL CRACKS AND DENTS ON SURFACE.  REMOVED PLATE AT MAIN CARGO DOOR INTERIOR LOWER PLATE COVER REPAIRED PER SRM 51-30-2 AND 51-10-1.  ALODINED AND PRIMED PER SRM 51-10-2 USED 2024T3 .032 86 BY 55 AND INSTALLED PER SRM 51-30-2, N/R 5067.
